150mgs at night. A week on I'm taking 25mgs of Dosulepin and 150mgs of Trazodone at night. During the day I'm starting to have anxiety attacks. Can anybody tell me will I ever feel normal again?
Hi Stuart - I looked up Dosulepin and it looks like it's manufactured in the U.K. and available also in Germany. It was difficult to find, but this site said it was a 'tricyclic anti-depressant'. Were you taking it originally for sleep? trazodone is used for sleep, and I was on it for awhile, but only 50mg at bedtime. It helped for a long time - it's an old anti-depressant, Desyrel, in the U.S., but found not too effective as an anti-depressant, but it's side effect of drowsiness is often used now for sleep. I'm not sure why you're starting to have anxiety attacks, unless it's a withdrawal symptom of the Dosulepin, or maybe a combination of that and trazodone. Since people respond so differently to these drugs, it's hard to say, and with both drugs in your system, it's so hard to tell. Best to ask your doctor. Older tri-cyclics like imipramine used to be used for panic attacks. I was on it for quite a while in the 70's for severe panic. Wish I had a better answer. trazodone never gave me panic attacks. Hopefully once the Dosulepin gets out of your system, you'll feel better.
- Trazodone Information for Consumers
- Trazodone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Trazodone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 May 2012 • 3 answers
Posted 30 Oct 2014 • 6 answers
Posted 6 Feb 2017 • 7 answers
Trazodone - I am currently on 20mg of amitriptyline (for IBS) and my doctor just prescribed 50 mg...
Posted 1 Aug 2018 • 2 answers
Posted 21 Aug 2018 • 6 answers